MAUDE Adverse Event Report: ACCURAY INCORPORATED CYBERKNIFE TREATMENT DELIVERY SYSTEM; MEDICAL LINEAR ACCELERATOR

ACCURAY INCORPORATED CYBERKNIFE TREATMENT DELIVERY SYSTEM; MEDICAL LINEAR ACCELERATOR
Model Number M6
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While a patient was getting off of the table, the couch roll bracket popped off the holding post.The circlip had popped off first.The patient was not injured during the event.The investigation is ongoing.
 
Event or Problem Description
Couch roll bracket popped off the holding post during patient removal off of the table.
 
Additional Manufacturer Narrative
The root cause of the circlip coming off of the system is not known.The risk rationale and benefit risk analysis is documented in the related risk assessment.The overall risk is vbra (verify benefit risk analysis).There no patient injury and a new bracket connection and clip were installed.

Brand Name
CYBERKNIFE TREATMENT DELIVERY SYSTEM
Common Device Name
MEDICAL LINEAR ACCELERATOR
Manufacturer (Section D)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer (Section G)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer Contact
daniel biank
1209 deming way
madison, WI 53717
6088242971
MDR Report Key19657809
Report Number3003873069-2024-00005
Device Sequence Number17779494
Product Code IYE
UDI-Device IdentifierM6580533010
UDI-Public+M6580533010/16D20180208J
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM6
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown